MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

STRYKER NEUROVASCULAR CORK TRANSFORM SUPER COMPLIANT 7MM X 7MM; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Catalog Number M003SSC07070
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Event or Problem Description
It was reported that there was a hole in the balloon (subject device).There were no clinical consequences to the patient due to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Inspection of the returned device was found to be kinked near the proximal end most likely due to handling of the device during use.Additionally, the balloon lumen was found to be blocked due to crystallized contrast used in the procedure.The balloon was visually inspected and a hole was noted near the distal tip.A function test was unable to be performed because the balloon lumen was blocked.Based on the information available and analysis of the returned device, an assignable cause of 'procedural factors¿ will be assigned to this investigation, as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the device direction for use (dfu) but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
TRANSFORM SUPER COMPLIANT 7MM X 7MM
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8625123
Report Number3008881809-2019-00135
Device Sequence Number2169138
Product Code MJN
UDI-Device Identifier07613327004700
UDI-Public07613327004700
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K122576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Catalogue NumberM003SSC07070
Device Lot Number21284834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1